General Letters in Mathematics

Volume 2 - Issue 1 (1) | PP: 1 - 16 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.2.1.1
505
77

Global Properties of the Solution of the Einstein-Maxwell-Boltzmann-Scalar Field System with Pseudo-Tensor of Pressure on a Bianchi Type I Space-Time

Noutchegueme Norbert ,
Dongo David ,
Djiofack Francis Etienne
Received Date Revised Date Accepted Date Publication Date
4/12/2016 27/12/2016 25/1/2017 27/2/2017
Abstract
In this paper, we study the asymptotic behaviour, the geodesic completeness and the energy condition for the coupled Einstein-Maxwell-Boltzmann-Massive scalar field system with pseudo-tensor of pressure in the sources which rules the dynamincs of kind of charged pure matter in the presence of a massive scalar field which is a continuity of the work we have done. We then prove that, at late times, the Hubble variable of the space time goes to strictly positive limit.


How To Cite This Article
Norbert , N.David , D. & Etienne , D. F. (2017). Global Properties of the Solution of the Einstein-Maxwell-Boltzmann-Scalar Field System with Pseudo-Tensor of Pressure on a Bianchi Type I Space-Time . General Letters in Mathematics, 2 (1), 1-16, DOI:10.31559/glm2016.2.1.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.